# SDR SWIA202164502

- Difficulty date: December 15, 2021
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N771SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10244
- Aircraft time: 43,067 hours, 27,848 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LATCH PIN INTERCOSTAL 27 L/H BETWEEN FS349.00 AND FS364.00.   (C CHECK RO 2/17/2022)   REMOVED AND REPLACED LATCH PIN INTERCOSTAL 27L BETWEEN FS349 - FS364 REF CRJ700 SRM 51-42-21-001-001-A01, SRM 51-42-06-001-001-A01, DRAWING SH670-32050 REV J.  RESTORE FINISH, OP CHECKS GOOD, COMPLIED WITH ST 51-900-1002-SKY.
